A universal formula for network functions

Stig Skelboe

    Research output: Contribution to journalLetterResearchpeer-review

    576 Downloads (Pure)

    Abstract

    A linear electrical network can be described in a convenient way by means of the node equations. This letter presents a universal formula which expresses any network function as the quotient of two determinants. The determinants belong to matrices derived from the indefinite nodal admittance matrixunderset {=}{Y}.
    Original languageEnglish
    JournalIEEE Transactions on Circuits and Systems
    Volume22
    Issue number1
    Pages (from-to)58-60
    ISSN0098-4094
    Publication statusPublished - 1975

    Bibliographical note

    Copyright 1975 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.

    Cite this